Possible to increase weight using weight gain pills? Safe?
Hi Doctor, I would like to know is it possible to increase 6-8 kg of weight in an month, as I saw many adds displayed on weight gain. Is taking weight gain pills safe, does it really increase the weight by 6- 8 in a month, as I am planning to take weight gain pills, please suggest me whether...
Does endura mass helps to increase weight?
gud mrng doctor will enduramass really help in increasing weight iam 26 years old iam very thin i want to increase my weight i have tried many but they arent useful could you suggest a better one which is safe and helps in increasing weight without any side effects with details please
Why did i gain weight after inserting of copper t ?
after giving birth after 25 days copper t was inserted, i have gained more weight, it was almost 3.10yrs. what is reason for weight gain is that of copper t, and when i should go for check up that it is there in place. many saying that copper went upper part of the body and another saying went to...
Losing weight after removing the copper IUD. Is something wrong?
Prior to copper IUD I weighed avg 180...with a few months started loosing wt. Lost down to 160 and maintained that wt for the 1.5 yrs I had it. Had it removed in Dec 2011... have returned to prior IUD wt... 180. Have been dieting for months on low carb with no results. I always lost on low...
Does cimzia increases weight?
I have RA and have recently started getting Cimzia injections and I CAN NOT afford to gain any weight since I have had multiple hernia repairs and the last one I had was a real back experience since it became neucrotic and I lost a significant amount of weight. I have been gaing weight and I want...
Is copper T safe to wear?
Sir, I have 2 kids. This month there was no periods. Consulting the doctor, she says you seem to be pregnant and asks me that you want to continue with this? I wanted to abort and they give mifepristone tablets. After 14 days,I went to scan, and they said all is well & there is no pregnancy. Next...
Using copper t, feels weak, weight gain. Should i remove copper t?
hi iam using copper t 6months back ,i feel tht im becoming weak .and im gaing weight ,i would like to know by hve using copper t we start gaining weight is this continues,iam planing to remove this,to loose my weight.my health will be better.is this the good decision to remve it?pls suggst me?i...
Can pregnancy occur even after use of copper T?
I am using copper T from last 6 months.my period was regular and on time.but this month I am delayed by 4 days .I am having a baby of 14 months whom I still give feed.so what can be the reason of delay? Can pregnancy occurred even after using copper T?
I have gained 15 kgs after getting married although i still take the same amounts of food i used to take before.. Checked my thyroid but it was ok.. Any clue%3F
There are several causes of weight gain such as endocrine problems, drugs, increased consumption of high calorie food, decreased exercise, excess alcohol etc. Even a small amount of excess food intake can build into many kilos over a period of time. You should work on your diet and exercise and if your weight does not reduce after that then you should see a dcotor.
Hello and welcome to HCM,
Increase in height depends on the closure of metaphysis.
Metaphysis close by the end of adolescence.
After closure of the metaphysis, the height does not increase.
Thanks and take care
Dr Shailja P Wahal
I did medical termination of pregnancy (mtp) and insertion of copper T last week Thursday and bleed for a week. After bleeding have strong sex drive
Welcome to Healthcaremagic.
Thanks for your query.
I have gone through your query and understand your concern.
It is usual to have sexual drive at this age.
It does not have any proper relationship with bleeding.
But it may also be due to hormonal changes and release from the stress of bleeding.
Hope this helps.
Please reply for further queries.
Wishing you good health.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions